MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TRUMATCH CT PIN GUIDE KIT R; DRILL GUIDES

DEPUY ORTHOPAEDICS INC US TRUMATCH CT PIN GUIDE KIT R; DRILL GUIDES
Model Number 420579
Medical Device Problem Codes Computer Software Problem (1112); Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient plan did not align with patient anatomy, per sales rep.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4) investigation summary
=
> an investigation confirmed the reported event.The issue was escalated per pie-1999025.Capa-10805 has been initiated.Nr-0164326 has been initiated for all affected lots.Depuy considers the investigation closed.Should additional info be received, the investigation will be re-opened as necessary.Device history lot
=
> the investigation has found a coding error in the trumatch v3 software that caused the virtual alignment of the anatomical markers on the series of ct scans by the segmentation software not to occur.The result is incorrectly dimensioned instrument sets (cutting guides, pinning guides and surgical plans) that do not correctly align the leg.The error in the software occurred in update from v2 to v3 of the siemens segmentation fast 3d which was implemented on (b)(6)-2021.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Updated medical device problem code.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Corrected date received by manufacturer (g3) for (b)(4) to (b)(6) 2022.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: an investigation confirmed the reported event.The issue was escalated per (b)(4).Capa-10805 has been initiated.(b)(4) has been initiated for all affected lots.Depuy considers the investigation closed.Should additional info be received, the investigation will be re-opened as necessary.Device history lot: the investigation has found a coding error in the trumatch v3 software that caused the virtual alignment of the anatomical markers on the series of ct scans by the segmentation software not to occur.The result is incorrectly dimensioned instrument sets (cutting guides, pinning guides and surgical plans) that do not correctly align the leg.The error in the software occurred in update from v2 to v3 of the siemens segmentation fast 3d which was implemented on 26-april-2021.
 
Additional Manufacturer Narrative
H7 and h9: recall information provided.

Brand Name
TRUMATCH CT PIN GUIDE KIT R
Common Device Name
DRILL GUIDES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS 1818910
700 orthopaedic dr
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12240988
Report Number1818910-2021-16359
Device Sequence Number5402886
Product Code NJL
UDI-Device Identifier10603295430803
UDI-Public10603295430803
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number420579
Device Catalogue Number420579
Device Lot Number27332
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/21/2021
Supplement Date Received by Manufacturer10/20/2021
05/12/2022
05/12/2022
06/15/2022
02/28/2024
Initial Report FDA Received Date07/28/2021
Supplement Report FDA Received Date10/22/2021
05/12/2022
05/13/2022
06/16/2022
03/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1818910-08/05/2021-005-R
Patient Sequence Number1
Patient SexFemale